# SDR CA060425010

- Difficulty date: April 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Braero BAE1251000
- Engine: Pwa PW305B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE ENGINE SURGED FOLLOWED BY AN UNCOMMANDED POWER REDUCTION TO IDLE.  THE WAS NO SUBSEQUENT RESPONSE TO THROTTLE INPUT.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
